Quantum Groups and Diagonalization of the Braid Generator

Gould, MD (1992) Quantum Groups and Diagonalization of the Braid Generator. Letters in Mathematical Physics, 24 3: 183-196. doi:10.1007/BF00402893


Author Gould, MD
Title Quantum Groups and Diagonalization of the Braid Generator
Journal name Letters in Mathematical Physics   Check publisher's open access policy
ISSN 0377-9017
Publication date 1992-03-01
Year available 1992
Sub-type Article (original research)
DOI 10.1007/BF00402893
Open Access Status Not Open Access
Volume 24
Issue 3
Start page 183
End page 196
Total pages 14
Publisher Kluwer Academic Publishers
Language eng
Keyword Conformal Field-Theories
Yang-Baxter Equation
Links
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 12 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 9 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 11 May 2013, 04:21:09 EST by System User